Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 274, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2018, 5:45 PM EDT for Dodge County, Pulaski County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2018, 5:45 PM EDT (21:45 UTC)
- Expired
- Jul 22, 2018, 6:13 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 5:45 PM EDT | TSTM WND DMG | 4 Ese Ocmulgee Banks, GA | A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF SUGAR BERRY ROAD AND T C ROSS ROAD. |
| Jul 22, 5:45 PM EDT | TSTM WND DMG | 4 Ssw Gresston, GA | A TREE WAS REPORTED DOWN ON ROZAR-GOOLSBY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
545
WUUS52 KFFC 222145
SVRFFC
GAC091-235-222230-
/O.NEW.KFFC.SV.W.0274.180722T2145Z-180722T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
545 PM EDT SUN JUL 22 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Dodge County in central Georgia...
Southeastern Pulaski County in central Georgia...
* Until 630 PM EDT.
* At 545 PM EDT, a severe thunderstorm was located near Ocmulgee
Banks, or 7 miles southwest of Eastman, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eastman, Chauncey, Union, Jay Bird Springs, Five Points, Gresston,
Plainfield, Godwinsville and Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3208 8330 3209 8331 3209 8332 3210 8332
3210 8336 3211 8335 3213 8336 3213 8339
3224 8341 3233 8312 3227 8305 3215 8299
3216 8295 3205 8303 3203 8305
TIME...MOT...LOC 2145Z 263DEG 19KT 3215 8330
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
662
WWUS52 KFFC 222213
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
613 PM EDT SUN JUL 22 2018
GAC091-235-222223-
/O.CAN.KFFC.SV.W.0274.000000T0000Z-180722T2230Z/
Dodge GA-Pulaski GA-
613 PM EDT SUN JUL 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR DODGE AND SOUTHEASTERN PULASKI
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3208 8330 3209 8331 3209 8332 3210 8332
3210 8336 3211 8335 3213 8336 3213 8339
3224 8341 3233 8312 3227 8305 3215 8299
3216 8295 3205 8303 3203 8305
TIME...MOT...LOC 2211Z 263DEG 19KT 3217 8313
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:43 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 22, 2:43 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 243 PM EDT Sun Jul 22 2018 .SHORT TERM /Tonight through Monday Night/... A weak short wave rotating around the upper low to the north was bringing showers and isolated thunderstorms to north GA this afternoon. This area of precip will shift southward toward ATL/AHN by 00Z, however the showers will dissipate by late this evening except for the extreme north. Scattered tstorms across central Georgia will shift southward as well, dissipating toward sunset. Models in good agreement in bringing the upper low and associated cold pool aloft over Georgia by Monday. This will bring an extensive cloud shield to the CWA Monday and Monday Night. This will also destabilize the atmosphere bringing numerous showers and isolated thunderstorms to the forecast area. The thunderstorms will likely be confined to the afternoon and evening hours. Due to the cloud shield, max temps on Monday will be a few degrees below normal. 17 .LONG TERM /Tuesday through Sunday/... A deep and nearly cut-off upper level trough will influence our weather for the middle of the week until stronger westerlies, digging down ahead of upstream trough, absorb and push it off the east coast. As a result, POPs will be highest Tues/Wed before dryer air trys to work in and limit convection back to more typical isolated-widely scattered afternoon/evening activity. Temps will be several degrees below normal Tues/Wed due to clouds and showers associated with the upr trough. By the end of the week as this feature moves away, temps should rebound back to near normal levels for late July. No major changes with the extended forecast. DJN.83 && AVIATION... 18Z Update... VFR for the rest of this afternoon with scattered showers and tstorms developing across the forecast area. Convection will dissipate this evening. Cigs will become MVFR late tonight as the upper low moves over the forecast area. Scattered to numerous showers and isolated tsra will develop Monday morning and continue into the afternoon. Cigs will become VFR all areas Monday afternoon. Winds will remain west northwest this afternoon, becoming light/calm tonight, then light northeast Monday morning. //ATL Confidence...18Z Update... Medium on timing of mvfr cigs late tonight. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 85 69 85 / 50 70 60 50 Atlanta 70 84 71 85 / 50 70 60 60 Blairsville 62 79 64 79 / 60 70 70 60 Cartersville 67 84 68 85 / 50 70 60 60 Columbus 72 87 72 88 / 30 60 60 50 Gainesville 67 83 69 83 / 50 70 60 50 Macon 70 88 71 88 / 30 60 60 60 Rome 68 84 68 86 / 60 70 60 60 Peachtree City 69 85 69 86 / 40 70 60 50 Vidalia 72 89 72 89 / 40 50 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....DJN.83 AVIATION...17
Hazardous weather outlook, Jul 22, 2:50 PM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 250 PM EDT Sun Jul 22 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 250 PM EDT Sun Jul 22 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon through Tonight... Isolated to scattered showers and thunderstorms will move across north and central Georgia through early this evening. Main threats will be small hail, locally heavy rain, brief gusty winds to 35 mph and cloud to ground lightning. Isolated strong to severe storms are possible but widespread severe weather is not anticipated through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered to numerous thunderstorms can be expected Monday through Saturday. A few storms could be strong to severe on any day with the main hazards being strong gusty winds, frequent lightning and minor flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight. DJN
In the hours before
Special weather statement, Jul 22, 4:56 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT SUN JUL 22 2018
GAZ007-012-013-021-222130-
Gilmer GA-Cherokee GA-Gordon GA-Pickens GA-
456 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...
NORTHWESTERN CHEROKEE...EASTERN GORDON AND PICKENS COUNTIES UNTIL 530
PM EDT...
At 455 PM EDT...a strong thunderstorm was over Hinton, or 10 miles
west of Jasper...moving east at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jasper, Nelson, Talking Rock, Fairmount, Ranger, Salacoa Valley,
Blaine, Lake Tamarack, Talmadge, Tate and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3459 8468 3458 8468 3458 8465 3454 8434
3453 8434 3438 8437 3432 8449 3440 8466
3441 8465 3441 8468 3445 8476 3459 8469
TIME...MOT...LOC 2055Z 288DEG 19KT 3448 8461
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 22, 5:10 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT SUN JUL 22 2018
GAZ105-107-108-222145-
Dooly GA-Wilcox GA-Pulaski GA-
510 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DOOLY...NORTHWESTERN
WILCOX AND SOUTHWESTERN PULASKI COUNTIES UNTIL 545 PM EDT...
At 510 PM EDT...a strong thunderstorm was over Tippettville, or 12
miles east of Vienna...moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Abbeville, Rochelle, Pineview, Pleasant View, Tippettville, Cedar
Creek, Pope City and Finleyson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3201 8361 3203 8361 3203 8365 3206 8370
3217 8363 3214 8334 3198 8331 3193 8348
TIME...MOT...LOC 2110Z 292DEG 16KT 3208 8359
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 22, 5:16 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT SUN JUL 22 2018
GAZ083-096-222145-
Bleckley GA-Twiggs GA-
516 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY AND SOUTHEASTERN TWIGGS
COUNTIES UNTIL 545 PM EDT...
At 516 PM EDT...a strong thunderstorm was over Tarversville, or 10
miles northwest of Cochran...moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cochran, Royal, Coley Station, Tarversville, Goldsboro, Rebie, Cary,
Porter and Magnolia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3243 8349 3244 8349 3245 8350 3246 8349
3248 8350 3249 8349 3250 8352 3251 8352
3260 8348 3255 8320 3248 8317 3245 8317
3237 8327 3235 8333
TIME...MOT...LOC 2116Z 292DEG 16KT 3252 8343
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 22, 5:29 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
529 PM EDT SUN JUL 22 2018
GAZ085-086-097-098-222215-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
529 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EMANUEL...
TREUTLEN...SOUTHERN JOHNSON AND NORTHEASTERN LAURENS COUNTIES UNTIL
615 PM EDT...
At 529 PM EDT...a strong thunderstorm was over Scott, or 11 miles
east of Dublin...moving east at 20 mph.
HAZARD...Frequent lightning and heavy rain.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder...you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Some locations in the path of this storm include
Swainsboro, Soperton, East Dublin, Adrian, Oak Park, Nunez, Covena,
Orland, Rockledge, Orianna, Norristown, Minter, Norristown Junction,
Lexsy, Brewton, Blackville, Zaidee, Gillis Springs and Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3235 8240 3235 8241 3234 8247 3246 8290
3263 8282 3258 8234 3244 8227
TIME...MOT...LOC 2129Z 280DEG 17KT 3254 8271Special weather statement, Jul 22, 5:35 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
535 PM EDT SUN JUL 22 2018
GAZ086-222145-
Emanuel GA-
535 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EMANUEL COUNTY UNTIL 545
PM EDT...
At 535 PM EDT...a strong thunderstorm was over Oak Park, or 11 miles
north of Lyons...moving southeast at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Oak Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3235 8225 3235 8224 3231 8224 3229 8228
3229 8236 3232 8236 3234 8238 3234 8239
3236 8241 3239 8240 3243 8238 3245 8240
3246 8240 3242 8220
TIME...MOT...LOC 2135Z 292DEG 17KT 3236 8230
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 22, 5:38 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
538 PM EDT SUN JUL 22 2018
GAZ080-091-092-222215-
Schley GA-Taylor GA-Marion GA-
538 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SCHLEY...SOUTHWESTERN TAYLOR AND
MARION COUNTIES UNTIL 615 PM EDT...
At 538 PM EDT...a strong thunderstorm was over Buena Vista...moving
east at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Buena Vista, Ellaville, Putnam, Brantley, Murrays Crossroads,
Tazewell, Doyle, Charing, Zellobee and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3222 8461 3240 8463 3247 8433 3238 8425
3230 8426 3230 8425 3220 8427
TIME...MOT...LOC 2138Z 263DEG 19KT 3232 8454
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:03 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
| Jul 21, 8:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 26 min |
| Jul 21, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 23 min |
| Jul 21, 8:25 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 21, 8:31 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 44 min |
| Jul 21, 8:34 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jul 21, 8:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 22 min |
| Jul 21, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 33 min |
| Jul 21, 8:49 PM EDT | Special Weather Statement | FFC | Stewart | 11 min |
| Jul 21, 8:51 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 24 min |
| Jul 21, 8:54 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 36 min |
| Jul 21, 9:01 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 44 min |
| Jul 21, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 34 min |
| Jul 21, 10:25 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| Jul 21, 11:13 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 21, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 29 min |
| Jul 21, 11:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 21, 11:44 PM EDT | Special Weather Statement | FFC | Wilkes | 16 min |
| Jul 22, 12:43 AM EDT | Special Weather Statement | FFC | McDuffie | 17 min |
| Jul 22, 12:47 AM EDT | Special Weather Statement | FFC | Upson | 28 min |
| Jul 22, 1:11 AM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jul 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 24 min |
| Jul 22, 1:46 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 29 min |
| Jul 22, 2:01 AM EDT | Special Weather Statement | FFC | Peach | 29 min |
| Jul 22, 4:16 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 21 hr |
| Jul 22, 1:49 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Jul 22, 4:19 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Jul 22, 4:24 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jul 22, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 41 min |
| Jul 22, 4:56 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Jul 22, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 44 min |
| Jul 22, 5:10 PM EDT | Special Weather Statement | FFC | Wilcox | 35 min |
| Jul 22, 5:16 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 22, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 41 min |
| Jul 22, 5:29 PM EDT | Special Weather Statement | FFC | Treutlen | 46 min |
| Jul 22, 5:35 PM EDT | Special Weather Statement | FFC | Candler | 10 min |
| Jul 22, 5:38 PM EDT | Special Weather Statement | FFC | Marion, Schley | 37 min |
| Jul 22, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 21 min |
| Jul 22, 5:47 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 22, 5:49 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 22, 5:55 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jul 22, 5:57 PM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Jul 22, 6:04 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 22, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 38 min |
| Jul 22, 6:16 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jul 22, 6:19 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jul 22, 6:31 PM EDT | Special Weather Statement | FFC | Washington | 29 min |
| Jul 22, 6:33 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 27 min |
| Jul 22, 6:35 PM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jul 22, 6:45 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jul 22, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 43 min |
| Jul 22, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jul 22, 7:01 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Jul 22, 7:07 PM EDT | Special Weather Statement | FFC | Marion | 38 min |
| Jul 22, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 17 min |
| Jul 22, 7:20 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jul 22, 7:40 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 35 min |
| Jul 22, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison, Oconee, Oglethorpe | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.